# SDR SWAA2019040531419

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 54,437 hours, 31,917 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 162A1100
- Condition: Corroded
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NOSE LANDING GEAR TRUNNION FORWARD SIDE POCKET CORRODED.         / R&R NOSE LANDING GEAR ASSEMBLY PER MT.
